RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Puninskii, Gennadii Evgen'evich

Statistics Math-Net.Ru
Total publications: 21
Scientific articles: 21

Number of views:
This page:1055
Abstract pages:3470
Full texts:1102
References:418
Doctor of physico-mathematical sciences (1995)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail:

http://www.mathnet.ru/eng/person19172
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/249595

Publications in Math-Net.Ru
2016
1. A. V. Kukharev, G. E. Puninski, “Serial group rings of finite simple groups of Lie type”, Fundam. Prikl. Mat., 21:1 (2016),  135–144  mathnet; J. Math. Sci., 233:5 (2018), 695–701  scopus
2. A. V. Kukharev, G. E. Puninski, “Serial group rings of classical groups defined over fields with odd number of elements”, Zap. Nauchn. Sem. POMI, 452 (2016),  158–176  mathnet  mathscinet; J. Math. Sci. (N. Y.), 232:5 (2018), 693–703  scopus
2015
3. Andrei Kukharev, Gena Puninski, “Serial group rings of finite groups. General linear and close groups”, Algebra Discrete Math., 20:1 (2015),  115–125  mathnet  mathscinet  isi
4. A. V. Kukharev, G. E. Puninski, “Serial group rings of finite groups. Sporadic simple groups and Suzuki groups”, Zap. Nauchn. Sem. POMI, 435 (2015),  73–94  mathnet  mathscinet; J. Math. Sci. (N. Y.), 219:4 (2016), 539–552
2014
5. Yu. V. Volkov, A. V. Kukharev, G. E. Puninski, “The seriality of the group ring of a finite group depends only on the characteristic of the field”, Zap. Nauchn. Sem. POMI, 423 (2014),  57–66  mathnet  mathscinet; J. Math. Sci. (N. Y.), 209:4 (2015), 515–521  scopus
2013
6. A. Kukharev, G. Puninski, “Serial group rings of finite groups. $p$-solvability”, Algebra Discrete Math., 16:2 (2013),  201–216  mathnet  mathscinet
7. A. V. Kukharev, G. E. Puninski, “Serial group rings of finite groups. $p$-nilpotency”, Zap. Nauchn. Sem. POMI, 413 (2013),  134–152  mathnet  mathscinet; J. Math. Sci. (N. Y.), 202:3 (2014), 422–433  scopus
2012
8. G. E. Puninski, “Pure projective modules over exceptional uniserial noncoherent rings”, Fundam. Prikl. Mat., 17:3 (2012),  67–84  mathnet; J. Math. Sci., 187:2 (2012), 157–168  scopus
2001
9. G. E. Puninskii, “Projective modules over a singular chain coherent ring”, Algebra i Analiz, 13:6 (2001),  175–192  mathnet  mathscinet  zmath; St. Petersburg Math. J., 13:6 (2002), 1033–1046
1999
10. G. E. Puninskii, “Left almost split morphisms and generalized Weyl algebras”, Mat. Zametki, 66:5 (1999),  734–740  mathnet  mathscinet  zmath; Math. Notes, 66:5 (1999), 608–612  isi
1997
11. G. E. Puninskii, “Finitely presented modules over uniserial rings”, Fundam. Prikl. Mat., 3:2 (1997),  631–633  mathnet  mathscinet  zmath
1995
12. G. E. Puninskii, “Serial Krull–Schmidt rings and pure-injective modules”, Fundam. Prikl. Mat., 1:2 (1995),  471–489  mathnet  mathscinet  zmath
13. K. I. Beidar, A. V. Mikhalev, G. E. Puninskii, “Logical aspects of the theory of rings and modules”, Fundam. Prikl. Mat., 1:1 (1995),  1–62  mathnet  mathscinet  zmath  elib
14. G. E. Puninskiĭ, “Indecomposable purely injective modules over chain rings”, Tr. Mosk. Mat. Obs., 56 (1995),  177–191  mathnet  mathscinet
1994
15. G. E. Puninskii, “A remark on purely injective modules over a semiserial ring”, Uspekhi Mat. Nauk, 49:5(299) (1994),  171–172  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:5 (1994), 185–186  isi
1993
16. G. E. Puninskii, “$RD$-formulas and $W$-rings”, Mat. Zametki, 53:1 (1993),  95–103  mathnet  mathscinet  zmath; Math. Notes, 53:1 (1993), 66–71  isi
17. G. E. Puninskii, “Rings defined by purities”, Uspekhi Mat. Nauk, 48:6(294) (1993),  169–170  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:6 (1993), 181–182  isi
18. G. E. Puninskii, “Endodistributive and purely-injective modules over chain rings”, Uspekhi Mat. Nauk, 48:3(291) (1993),  201–202  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:3 (1993), 213–214  isi
1992
19. G. E. Puninskii, “The pure-injective and $RD$-injective hulls of a ring”, Mat. Zametki, 52:6 (1992),  81–88  mathnet  mathscinet  zmath; Math. Notes, 52:6 (1992), 1224–1230  isi
1990
20. G. E. Puninskii, “A finite system of axioms for the model companion of the theory of all multitrees”, Diskr. Mat., 2:4 (1990),  3–10  mathnet  mathscinet  zmath
1988
21. G. E. Puninskii, “Multitrees. Model completeness and decidability”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1988, 1,  84–86  mathnet  mathscinet  zmath
1983
22. G. E. Puninskii, “Boolean powers of modules”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1983, 1,  28–31  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019